MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL STEM PRESS-FIT COLLARLESS 12/14 NECK TAPER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FEMORAL STEM PRESS-FIT COLLARLESS 12/14 NECK TAPER; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the distributor found the outer packaging was crushed and there was damage to the sterile package.There was no patient involvement.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Report source: japan.Product is in process of being returned to zimmer biomet for the investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the returned product found a puncture mark in the paperboard carton.The puncture mark penetrated the carton and created stress marks on both the inner and outer sterile blisters.The stress marks do not compromise the sterile barrier.Sterility has not been breached.This complaint has been confirmed by review of the returned product.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL STEM PRESS-FIT COLLARLESS 12/14 NECK TAPER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16536436
Report Number0001822565-2023-00638
Device Sequence Number17640539
Product Code JDI
UDI-Device Identifier00889024139237
UDI-Public(01)00889024139237(17)301101(10)64817817
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00786401200
Device Lot Number64817817
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown